# SDR GTIA030441

- Difficulty date: May 16, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD, OUTBOARD LEFT AFT, STATION 1250 TO 1361, STIFFENER DISBONDED.  INSULATION MISSING AND TORN.  REPAIRED FLOORBOARD.  (M)
